# SDR DHL9880626C

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Torn
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING INBD FLAP FLAP LT OUTBD RIB T/E TORN.  STOP DRILLED AND FABRICATED DOUBLER.  INSTALLED PER SRM 51-1-8, 10 X 1.
